Folgen
Jan van Neerven
Jan van Neerven
TU Delft, The Netherlands
Bestätigte E-Mail-Adresse bei tudelft.nl - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Analysis in Banach Spaces, Volume I: Martingales and Littlewood-Paley Theory
T Hytönen, J van Neerven, M Veraar, L Weis
Ergebnisse der Mathematik, Vol. 63, Springer-Verlag, 2016
635*2016
On the asymptotic behaviour of a semigroup of linear operators - Google incorrectly merges my 1996 book and my 1995 paper with Straub and Weis
JMAM van Neerven, B Straub, L Weis
Indagationes Mathematicae 6 (4), 453-476, 1995
5661995
Chaos or noise in EEG signals; dependence on state and brain site
JP Pijn, J van Neerven, A Noest, FH Lopes da Silva
Electroencephalography and clinical Neurophysiology 79 (5), 371-381, 1991
5051991
Analysis in Banach Spaces, Volume II: Probabilistic Methods and Operator Theory
T Hytönen, J van Neerven, M Veraar, L Weis
Ergebnisse der Mathematik, Vol. 67, Springer-Verlag, 2017
262*2017
Stochastic integration in UMD Banach spaces
JMAM van Neerven, MC Veraar, L Weis
Annals of Probability 35 (4), 1438-1478, 2007
2592007
The adjoint of a semigroup of linear operators
J van Neerven
Springer Lecture Notes in Mathematics 1529, 1992
244*1992
Stochastic evolution equations in UMD Banach spaces
J van Neerven, MC Veraar, L Weis
Journal of Functional Analysis 255 (4), 940-993, 2008
1802008
Stochastic integration of functions with values in a Banach space
J van Neerven, L Weis
Studia Math 166 (2), 131-170, 2005
1752005
γ-Radonifying operators—a survey
J van Neerven
Proc. Centre Math. Appl. Austral. Nat. Univ 44, 1-61, 2010
1362010
Stochastic evolution equations
J van Neerven
Lecture notes of the Internet Seminar 2007/08, 2008
122*2008
Stochastic maximal L^p-regularity
J van Neerven, M Veraar, L Weis
The Annals of Probability, 788-812, 2012
1142012
Itô's formula in UMD Banach spaces and regularity of solutions of the Zakai equation
Z Brzezniak, J van Neerven, M Veraar, L Weis
J. Differential Equations 245, 30-58, 2008
1112008
Maximal L^p-regularity for stochastic evolution equations
J van Neerven, M Veraar, L Weis
SIAM Journal on Mathematical Analysis 44 (3), 1372-1414, 2012
972012
Stochastic convolution in separable Banach spaces and the stochastic linear Cauchy problem
Z Brzezniak, J van Neerven
Studia Math 143 (1), 43-74, 2000
912000
Exponential stability of operators and operator semigroups
JMAM van Neerven
Journal of Functional Analysis 130 (2), 293-309, 1995
751995
Stochastic integration in Banach spaces–a survey
J van Neerven, M Veraar, L Weis
Stochastic Analysis: A Series of Lectures, 297-332, 2015
732015
Transition semigroups of Banach space-valued Ornstein–Uhlenbeck processes
B Goldys, J van Neerven
Acta Applicandae Mathematica 76 (3), 283-330, 2003
632003
Conical square function estimates in UMD Banach spaces and applications to H∞-functional calculi
T Hytönen, J van Neerven, P Portal
Journal d'Analyse Mathématique 106 (1), 317-351, 2008
562008
Local spectra and individual stability of uniformly bounded 𝐶₀-semigroups
C Batty, J van Neerven, F Räbiger
Transactions of the American Mathematical Society 350 (5), 2071-2085, 1998
561998
Space-time regularity for linear stochastic evolution equations driven by spatially homogeneous noise
Z Brzeźniak, J van Neerven
Journal of Mathematics of Kyoto University 43 (2), 261-303, 2003
552003
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20